Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 26, Number 4

All articles in this issue are freely accessible.

Homogenization of elliptic systems with Neumann boundary conditions
Carlos E. Kenig, Fanghua Lin and Zhongwei Shen.
J. Amer. Math. Soc. 26 (2013), 901-937
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3073881
Pivotal, cluster, and interface measures for critical planar percolation
Christophe Garban, Gábor Pete and Oded Schramm.
J. Amer. Math. Soc. 26 (2013), 939-1024
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3073882
Localizing virtual cycles by cosections
Young-Hoon Kiem and Jun Li.
J. Amer. Math. Soc. 26 (2013), 1025-1050
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3073883
Homological mirror symmetry for punctured spheres
Mohammed Abouzaid, Denis Auroux, Alexander I. Efimov, Ludmil Katzarkov and Dmitri Orlov.
J. Amer. Math. Soc. 26 (2013), 1051-1083
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3073884
The affine sieve
Alireza Salehi Golsefidy and Peter Sarnak.
J. Amer. Math. Soc. 26 (2013), 1085-1105
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3073885
Ising interfaces and free boundary conditions
Clément Hongler and Kalle Kytölä.
J. Amer. Math. Soc. 26 (2013), 1107-1189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3073886
Juhl’s formulae for GJMS operators and $Q$-curvatures
Charles Fefferman and C. Robin Graham.
J. Amer. Math. Soc. 26 (2013), 1191-1207
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3073887